Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|eastj88 - Tue Mar 09, 2010 7:54 am||
I have tracked my last 12 menstruations and about 2 days after I finish I become extremely ill: High fever (over 101) chills and sweats, sore throat, painful cough, migraine and body aches. This has occurred 7 times in the last year.
I am not anemic, I do not have any STDs nor am I pregnant. I spoke with my OB and she believes it may just be coincidence. What could be causing this and how do I avoid it ?
|Debbie Miller, RN - Wed Apr 14, 2010 12:13 pm||
It looks like you have covered the bases in ruling out typical causes of fever. I agree with your doctor. It is probably coincidental and will resolve on its own eventually. If not, you need to find out what other infectious process might be going on. I assume you have not had signs of urinary tract infection.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.